# SDR MASA00184

- Difficulty date: December 27, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5791 - BHM-PHL - ARRIVED WITH 3 EMERGENCY LIGHT STRIPS ON THE FLOOR INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 BATTERY PACK.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
